# SDR SFOA20130506001

- Difficulty date: April 29, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N57SF
- Make and model: Cessna 550
- Aircraft serial: 5500402
- Aircraft time: 8,504 hours, 10,985 cycles
- System (JASC): 2436 · DC Regulator
- Part: Current Limiter
- Part number: ANL225
- Condition: Failed
- Location: Electrical Sys
- Part time: 4,000 hours, 4,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

UPON INITIATING START OF THE LT ENGINE, NOTHING HAPPENED.  NONE OF THE LT ENGINE INSTRUMENTS HAD POWER AND THERE WERE SEVERAL OTHER SYSTEMS THAT WOULD NOT OPERATE AS WELL.  INVESTIGATION REVEALED LT MAIN CURRENT LIMITER (FL1) HAD FAILED.  NO OVERHEATING AT THE LIMITER WAS EVIDENT.  CURRENT LIMITER WAS REPLACED.  POWER UP INSPECTION WAS MADE AND A NORMAL START INITIATED WITH NO ANOMALIES DETECTED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE AFTER A FULL, ENGINES RUNNING, SYSTEMS CHECK.
